Simgesic S

Composition:

Each SIMGESIC S tablet contains diclofenac sodium 50mg, paracetamol 325mg and serratiopeptidase 10mg.

Description:

SIMGESIC S is the anti-inflammatory and analgesic combination of diclofenac, paracetamol and serratiopeptidase. SIMGESIC S effectively addresses issues associated with inflammation and its symptoms. This combination works by suppressing the production and activity of the inflammatory mediators.

Diclofenac sodium is a strong non-steroidal anti-inflammatory drug with potent analgesic properties. Diclofenac’s mechanism of action involves inhibition of leukocyte migration during the inflammation. This drug also blocks the cyclooxygenase and prostaglandin synthetase pathway. The enzyme cyclooxygenase synthesizes prostaglandins and other inflammatory mediators from arachidonic acid. Suppressing the levels of prostaglandins is helpful in alleviating the pain and swelling that are associated with the inflammation.

Paracetamol interferes with the prostaglandin synthesis in the brain in order to alleviate the pain. This drug exhibits analgesia by increasing the pain threshold. Paracetamol reduces fever by regulating the hypothalamic heat-regulating center in the brain and causing increased blood flow, sweating and heat loss.

Serratiopeptidase is an enzyme that is derived from the bacterium, Serratia sp. E-15. Serratiopeptidase acts by hydrolyzing the histamines, cytokines, bradykinin and other inflammatory mediators and eventually reduces the pain and swelling that are associated with the inflammation.

Indications:

  • Joint pain
  • Lower back pain
  • Bone fractures
  • Joint inflammation
  • Pain and swelling associated with the surgeries
  • Migraine
  • Ear-Nose-Throat infection (ENT infection)
  • Dysmenorrhea
  • Common cold and flu
  • Toothache
  • Acute musculoskeletal injury
  • Laryngitis
  • Pharyngitis
  • Sore throat
  • Ear infection
  • Thrombophlebitis

Dosage and Administration:

As directed by the physician

Contraindication:

SIMGESIC S tablets are contraindicated in patients with hypersensitivity towards diclofenac sodium, serratiopeptidase and paracetamol. It is also contraindicated in patients with hepatic impairment, renal impairment, asthma and urticaria.

Adverse effects:

Adverse effects of this medicine include upset stomach, epigastric pain, diarrhea, constipation, nausea, vomiting, heartburn, headache, drowsiness, abnormal blood cell counts, running nose, liver damage, nervousness, lightheadedness, body ache and dizziness.

Precaution:

There are no sufficient and well-controlled studies when it comes to diclofenac, serratiopeptidase and paracetamol administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.

Presentation:

SIMGESIC S tablets are available in 5X2X10’s blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top